American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] T. Mühlenbruch and W. Raji. Generalized Maass wave forms. Proc. Amer. Math. Soc. 141 (2013) 1143-1158.
Abstract, references, and article information   
View Article: PDF

[2] Winfried Kohnen and Geoffrey Mason. On the canonical decomposition of generalized modular functions. Proc. Amer. Math. Soc. 140 (2012) 1125-1132. MR 2869098.
Abstract, references, and article information   
View Article: PDF

[3] Geoffrey Mason. On the Fourier coefficients of 2-dimensional vector-valued modular forms. Proc. Amer. Math. Soc. 140 (2012) 1921-1930.
Abstract, references, and article information   
View Article: PDF

[4] Wissam Raji. A new proof of the transformation law of Jacobi's theta function $\theta_3(w,\tau)$. Proc. Amer. Math. Soc. 135 (2007) 3127-3132. MR 2322742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Florin Radulescu. Finite generation properties for fuchsian group von Neumann algebras tensor $B(H)$. Proc. Amer. Math. Soc. 128 (2000) 2405-2411. MR 1662202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ellen Gethner. On the exact location of the zeros of certain families of rational period functions and other related rational functions. Proc. Amer. Math. Soc. 127 (1999) 1-10. MR 1622750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] P. R. Hewitt. On the divisor of involutions in an elliptic modular surface . Proc. Amer. Math. Soc. 110 (1990) 573-581. MR 1028286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Min King Eie. A zeta-function associated with zero ternary forms . Proc. Amer. Math. Soc. 94 (1985) 387-392. MR 787878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1